# SDR IPXA2015060689894

- Difficulty date: June 6, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 13,146 hours, 4,516 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover Plate
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY ARMING HINGE COVER WILL NOT STOW.  BLOCKING EGRESS.  R & R COVER IAW SRM 51-40-02.
